Busca avançada
Ano de início
Entree


STABILITY OF NON-INVERTIBLE OPERATORS ON BANACH SPACES

Texto completo
Autor(es):
Lenarduzzi, Fernando ; Messaoudi, Ali
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Proceedings of the American Mathematical Society; v. 153, n. 9, p. 14-pg., 2025-09-01.
Resumo

Let X be a Banach space and T : X -> X be a non-invertible linear continuous map. In this paper, we prove that if T has a right continuous operator inverse R with spectral radius r(R) < 1, then T is strongly Lipschitz structurally stable. We also prove that, if T with spectral radius r(T) < 1 has a left inverse operator, then T is strongly Lipschitz topologically stable. (AU)

Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Modalidade de apoio: Auxílio à Pesquisa - Temático